# SDR SWIA201332782

- Difficulty date: February 12, 2013
- Submitted: February 15, 2013
- Operation: Air carrier
- Aircraft: N301YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120301
- Aircraft time: 36,312 hours, 49,917 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Unknown
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SELECTED GEAR DOWN, DOORS OPENED BUT LANDING GEAR DID NOT EXTEND.  CYCLED GEAR HANDLE AND LANDING GEAR CAME DOWN NORMALLY NO FURTHER PROBLEMS.  (FLT 6233)  PERFORMED 10 GEAR SWINGS AND COULD NOT DUPLICATE DISCREPANCY.  CLEANED ALL GEAR SEQUENCE VALVES AND REPLACED LDG CONTROL HANDLE MODULE IAW AMM.  P/N-120-38594-001  S/N ON-120153  P/N OFF-120-38594-501  S/N OFF-120343
